# SDR ASAA0310060

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Part number: 69396801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG D-CHECK, FOUND STRINGER TIE AT BS 1156, STRINGER 12L CRACKED.  REMOVED AND REPLACED STRINGER TIE PER SRM.  (M)
